Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Soreness between legs, redness on vulva, anus, spots on bum post a stomach bug. Emergency?

My 8 years old daughter had a stomach bug on Wednseday and she told me yesterday she was very sore between her legs : vulva is all red, and anus too, peeling and few spots on her bum. she has a baby bath every night i don t scrub her and she s never had this before. shoukd i call the doctor ? i put a baby nappy rash cream on for now !
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  178
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi,

Thank you for your query.

It is very common that following diarrhoea children can have redness around the anal region which can at time extend wider which seems to be the case with your daughter. You have done the right thing by applying the nappy rash cream. If this does not relieve her in the next day or two then kindly consult your doctor as fungal infection can take over and will not be controlled by the rash cream.

I hope I have answered your query to your satisfaction.

Wishing your daughter an early relief.

Regards,

RKK
Answered: Wed, 5 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor